# SDR SWAA2020070997892

- Difficulty date: July 3, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LOCATOR SIGN HAS SEVERAL LIGHTS OUT.  RELAMPED FWD SERVICE DOOR EMERGENCY EXIT LOCATOR SIGN AND PERFORMED GOOD FUNCTIONAL TEST AS PER AMM 33-51-01-960-801.
